RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 4(400), Pages 189–191 (Mi umn9434)  

Mathematical Events

Boris Sergeevich Kashin (on his 60th birthday)

O. V. Besov, S. V. Bochkarev, B. I. Golubov, A. A. Gonchar, M. I. D'yachenko, V. V. Kozlov, S. V. Konyagin, Yu. V. Malykhin, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, S. A. Telyakovskii


DOI: https://doi.org/10.4213/rm9434

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:4, 825–828

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: O. V. Besov, S. V. Bochkarev, B. I. Golubov, A. A. Gonchar, M. I. D'yachenko, V. V. Kozlov, S. V. Konyagin, Yu. V. Malykhin, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, S. A. Telyakovskii, “Boris Sergeevich Kashin (on his 60th birthday)”, Uspekhi Mat. Nauk, 66:4(400) (2011), 189–191; Russian Math. Surveys, 66:4 (2011), 825–828

Citation in format AMSBIB
\Bibitem{BesBocGol11}
\by O.~V.~Besov, S.~V.~Bochkarev, B.~I.~Golubov, A.~A.~Gonchar, M.~I.~D'yachenko, V.~V.~Kozlov, S.~V.~Konyagin, Yu.~V.~Malykhin, S.~M.~Nikol'skii, M.~K.~Potapov, V.~A.~Sadovnichii, S.~A.~Telyakovskii
\paper Boris Sergeevich Kashin (on his 60th birthday)
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 4(400)
\pages 189--191
\mathnet{http://mi.mathnet.ru/umn9434}
\crossref{https://doi.org/10.4213/rm9434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883233}
\zmath{https://zbmath.org/?q=an:1227.01029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66..825B}
\elib{http://elibrary.ru/item.asp?id=20423282}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 4
\pages 825--828
\crossref{https://doi.org/10.1070/RM2011v066n04ABEH004761}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296764100009}


Linking options:
  • http://mi.mathnet.ru/eng/umn9434
  • https://doi.org/10.4213/rm9434
  • http://mi.mathnet.ru/eng/umn/v66/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:730
    Full text:149
    References:84
    First page:132

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019